Translator Disclaimer
June 2016 Sufficient conditions for a real polynomial to be a sum of squares of polynomials
Van Doat Dang, Thi Thao Nguyen
Kodai Math. J. 39(2): 253-275 (June 2016). DOI: 10.2996/kmj/1467830136

Abstract

In this paper, we establish new sufficient conditions for the polynomial f to be SOS in terms of the Newton polyhedron of f (Theorems 2.6 and 2.12). These new sufficient conditions include results which were proved earlier by Lasserre [13, Theorem 3], Fidalgo and Kovacec [6, Theorem 4.3], Ghasemi and Marshall [7, Theorems 2.1 and 2.3], and Ghasemi and Marshall [8, Theorem 2.3].

Citation

Download Citation

Van Doat Dang. Thi Thao Nguyen. "Sufficient conditions for a real polynomial to be a sum of squares of polynomials." Kodai Math. J. 39 (2) 253 - 275, June 2016. https://doi.org/10.2996/kmj/1467830136

Information

Published: June 2016
First available in Project Euclid: 6 July 2016

zbMATH: 06624561
MathSciNet: MR3520511
Digital Object Identifier: 10.2996/kmj/1467830136

Rights: Copyright © 2016 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.39 • No. 2 • June 2016
Back to Top